# SDR SWAA2014070129528

- Difficulty date: May 15, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 20,332 hours, 8,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE HOLES CRACKED AT 727B, RBL 45.  REPAIRED TRACK IAW EA.
